# SDR WTAA950222

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 38E966A
- Condition: Leaking Gasket
- Location: Nr 2 Deice Sys
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - RIGHT ENGINE DUCT LEAK LIGHT ILLUMINATED AFTER TAKEOFF AT APPROXIMATELY 4,000 FEET.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED BLEED AIR SYSTEM WITH NO EVIDENCE OF AIR LEAK NOTED.  DEFERRED RIGHT ENGINE BLEED 'DUCT LEAK' LIGHT PER MEL 36-21-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED THE PREVIOUSLY DEFERRED ITEM WITH THE REPLACEMENT OF THE NR 2 DEICE SYSTEM PRESSURE REGULATOR VALVE.  (X)
